# SDR IPXA2023022191207

- Difficulty date: February 10, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 29,801 hours, 19,879 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 146N52183
- Part serial: NSN
- Condition: Damaged
- Location: Sta1215 Lbl24.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15LBL 24.75 SEAT TRACK I/B FLANGE AT STA 1215 WITH 1 FASTENER HOLE OUT OF ROUND.REPAIRED IAW VT MAE# 757-5360-27-A3146
